MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 13MM TI CANN RETRO/ANTEGRADE FEMORAL NAIL-EX/360MM-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 13MM TI CANN RETRO/ANTEGRADE FEMORAL NAIL-EX/360MM-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.013.752S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent removal of retrograde/antegrade femoral nail due to femoral nonunion.Insertion of a new retrograde/antegrade femoral nail (rafn), osteotomy, and insertion of angled blade plate were done.The revision procedure was successfully completed.The patient outcome is unknown.This report is for one (1) 13mm ti cann retro/antegrade femoral nail-ex/360mm-sterile.This is report 1 of 7 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: part 04.013.752s, lot 36p6167: manufacturing location: monument.Manufacturing date: january 22, 2020.Expiration date: december 31, 2028.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
13MM TI CANN RETRO/ANTEGRADE FEMORAL NAIL-EX/360MM-STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10813700
Report Number2939274-2020-05046
Device Sequence Number11644325
Product Code HSB
UDI-Device Identifier10886982088383
UDI-Public(01)10886982088383
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K033618
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.013.752S
Device Catalogue Number04.013.752S
Device Lot Number36P6167
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/12/2020
Supplement Date Received by Manufacturer11/11/2020
Initial Report FDA Received Date11/09/2020
Supplement Report FDA Received Date12/03/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - END CAPS: RAFN; UNK - SCREWS: 6.5 MM AND 7.3 MM CANNULATED; UNK - SCREWS: 6.5 MM AND 7.3 MM CANNULATED; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;